IJPAM: Volume 106, No. 3 (2016)

ON SOFT LIFTS AND
SOFT TRANSFORMATIONS INDUCED BY SOFT SETS

Young Key Kim$^1$, Won Keun Min$^2$
$^1$Department of Mathematics
MyongJi University
Youngin, 449-728, KOREA
$^2$Department of Mathematics
Kangwon National University
Chuncheon, 200-701, KOREA


Abstract. We introduced the notion of monotonic operation $u_F:P(X) \rightarrow P(X)$ induced by $A_F, F^{\leftarrow}$ in any soft set $(F, X)$ ($A\subseteq X$) in [13]. In this paper, we also introduce the notions of soft lift and soft transformation induced by $F^{\leftarrow}$. We investigate properties for the notions. In particular, Theorem 3.14 and Theorem 3.15 are obtained.

Received: November 13, 2015

AMS Subject Classification: 94D05, 94D99, 03E70, 03E72

Key Words and Phrases: soft sets, monotonic operation, quasi-open soft sets, topological universe

Download paper from here.




DOI: 10.12732/ijpam.v106i3.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 3
Pages: 759 - 767


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).